Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side-effects of taking unwanted 72 pill ?

i use to take unwanted 72 when we have unprotected sex this is since Jan. 2010. Now i im having many problems like- headache , excessive hair fall, lack of energy, unable to say attention to any meetings. How to recover from all this? please help.
Wed, 25 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
OBGYN 's  Response
Hi
Some of the side effects of this drug are headache,tiredness,rash,breathing trouble etc.This drug is not for regular use.You need to see a doctor for some blood tests and a general work up to rule out other causes that may cause these symptoms.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Sir ..First of all thanks a lot for making this online platform for quries.. my best frn had unprotected sex with her girlfrn and they both weired undergarments and they both ejaculated and after tht he fingerd her .....and after some hours they had unprotected sex for 3 secs but he didnt ejaculate even outside her vagina he didnt ejaculte anywhere....and her frn took unwanted 72 within 24 hrs....and her last period on 4 april and now its 7 may and she didnt get her period till now....so is any risk? wht should they do? is any need of home pregnancy test?...are any effects of unwanted 72 on periods cycle....thnks

doctor1 MD

Hello sir..! my gf had taken unwanted 72 on,first day of her period..! That is on 13 may....! Her cycle is 28 days regular..! That is last was on around 12 April..! my question is ...when,will she get her periods..? arre there any side effects...because she took it on first day of her periods..?

doctor1 MD

I am planning to have a sex with my husband for a first time as we are newly married but i don t want to have a baby right now. I am planning to use Unwanted 72 in order to prevent my pregnancy. Is it safe and is there any side effect of it. i am having my periods now and will end tomorrow. it started on 21 december and will end on 24 december. I am planning to have sex on 6 january as he will be arriving that day and we have planned to do that on that day. pls answer my query sir m really very worried about it and advice me any other means to prevent my pregnancy if posible. Thanks

Recent questions on  Sexually transmitted disease

doctor1 MD

I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.

doctor1 MD

Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris

doctor1 MD

A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N

doctor1 MD

My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.

doctor1 MD

can you get std or hiv from putting your finger up a vergina for 30 seconds , and the quick on the finger was a bit red from were i bit the finger nail no blood at all. thanks

doctor1 MD

Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...

doctor1 MD

Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...